MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX STEM; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS ASCEND FLEX STEM; SHOULDER JOINT METAL PROSTHESIS
Model Number 4B STANDARD PTC STEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On november 10th, 2020 stryker trauma and extremities acquired tornier sas.An effort was made to align the acquired entity complaint files with stryker's policies and procedures.Stryker has performed retrospective review of complaints and the reportability decision was revised to report this incident under the mdr process.Additional devices listed in this report: cat dwf510, aequalis ascend flex reversed tray low offset +0, lot code 1238at027.Cat dwf421b, aequalis ascend flex reversed insert dia.42 +6, lot code ab4788008.Cat dwd068, aequalis reversed baseplate dia.29 15mm , lot code 9637as006.Cat dwd193, aequalis reversed glenosphere dia.42 10° tiltée , lot code 5788as006.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.  the reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.Infection can be related to several reasons: a previous surgery, a sub-acromial dead space, a poor sterile technique, more fragile patients or patients younger than 65 years who have a greater risk.After checking the sterile md release sheets of the complaint parts, no issue has been reported.All concerned results were compliant.No other complaint has been reported since today regarding infections with parts of the same lots implanted and regarding the traceability history of the lots.
 
Event or Problem Description
It was reported that a patient had a deep infection 1 month post-operative.Patient id : (b)(6).(ongoing adverse event ; medical treatment was given to the patient).

Brand Name
AEQUALIS ASCEND FLEX STEM
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
Manufacturer Contact
janice mithouard
161 rue lavoisier
montbonnot saint-martin, 38330
FR   38330
MDR Report Key13606744
Report Number3000931034-2022-00085
Device Sequence Number19325187
Product Code KWS
UDI-Device Identifier03700386944574
UDI-Public03700386944574
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/03/2022
Device Model Number4B STANDARD PTC STEM
Device Catalogue NumberDWF604B
Device Lot NumberAB1733
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2018
Initial Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale
Patient Weight89 KG